TU Darmstadt / ULB / TUbiblio

Time periodic and almost time periodic solutions to rotating stratified fluids subject to large forces

Hieber, Matthias ; Mahalov, Alex ; Takada, Ryo (2019):
Time periodic and almost time periodic solutions to rotating stratified fluids subject to large forces.
In: Journal of Differential Equations, 266 (2-3), pp. 977-1002. ISSN 00220396,
DOI: 10.1016/j.jde.2018.07.067,
[Article]

Item Type: Article
Erschienen: 2019
Creators: Hieber, Matthias ; Mahalov, Alex ; Takada, Ryo
Title: Time periodic and almost time periodic solutions to rotating stratified fluids subject to large forces
Language: German
Journal or Publication Title: Journal of Differential Equations
Volume of the journal: 266
Issue Number: 2-3
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Analysis
04 Department of Mathematics > Analysis > Angewandte Analysis
Date Deposited: 12 Dec 2018 08:59
DOI: 10.1016/j.jde.2018.07.067
URL / URN: https://doi.org/10.1016/j.jde.2018.07.067
PPN:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details